Skip to main content

no flu tablets

no flu tablets
Generic Name: no flu tablets Dosage Form: Oral Category: Tablets / Caplets Packaging: 50 blister * 10 tablets

Composition: Each S/C tablet contains:
Paracetamol 350 mg
chlorpheniramine maleate 2 mg

Indications:
NO FLU used in the following cases:
- Common cold and influenza.
- For the relief of fever and pain associated with influenza.
- Acute infections of the upper respiratory tract.
- Allergic rhinitis.

The information provided above is general in nature and for informational purposes only. It is NOT a substitute for the advice of your doctor. You must always consult your healthcare professional before starting any medication/supplementation program.
Keep out of reach of children.